# SDR SWAA2022022117836

- Difficulty date: July 10, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN EXTERIOR SURFACE AROUND DRAIN AT STA. 970 BETWEEN STR. 26L AND 27L / FACT AS A RESULT OF POST REPAIR INSPECTION. CORROSION ON FUSELAGE SKIN EXTERIOR SURFACE AROUND DRAIN AT STA. 970, BETWEEN STRINGER 26L & 27L WAS REPAIRED IAW EA #1-753-32996.
